# SDR USAA050517

- Difficulty date: April 21, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Pylon
- Part time: 45,217 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DOUBLER CRACKED .250 INCH, LEFT PYLON AT PANEL 5738L.  STOP DRILLED AND ROUTED OUT DAMAGE PER TR 54-30-07 AND EA 96511.  (M)
